Monopolistically competitive equilibria with differentiated commodities
Takashi Suzuki ()
Additional contact information
Takashi Suzuki: Department of Economics, Meiji-Gakuin University, 1-2-37 Shiroganedai, Minato-ku, Tokyo, 108, JAPAN , and C.O.R.E, 34 Voie du Roman Pays, 1348 Louvain la Neuve, BELGIUM
Economic Theory, 2000, vol. 16, issue 2, 259-275
Abstract:
An existence theorem of monopolistically competitive equilibrium of the economy in which commodities are subject to differentiation will be proved. We start with the existence theorem of Negishi (1961) and extend it to the commodity space of measures on a compact metric space. In so doing, we have to handle the price normalization carefully.
JEL-codes: D43 L13 (search for similar items in EconPapers)
Date: 2000-07-14
Note: Received: December 2, 1996; revised version: May 6, 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.de/link/service/journals/00199/papers/0016002/00160259.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:16:y:2000:i:2:p:259-275
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().